Variance optimal hedging for continuous time additive processes and applications
january, 2014
Type de publication :
Article (revues avec comité de lecture)
Journal :
Stochastics An International Journal of Probability and Stochastic Processes., vol. 81 (1), pp. 147--185
HAL :
arXiv :
Mots clés :
Variance-optimal hedging, Föllmer-Schweizer decomposition, Lévy's processes,
Electricity markets, Processes with independent increments, Additive processes.
Résumé :
For a large class of vanilla contingent claims,
we establish an explicit Föllmer-Schweizer
decomposition when the underlying is an exponential of an additive process.
This allows to provide an efficient algorithm for solving the
mean variance hedging problem. Applications to models derived from the electricity market are performed.
BibTeX :
@article{Gou-Oud-Rus-2014, author={Stéphane Goutte and Nadia Oudjane and Francesco Russo }, title={Variance optimal hedging for continuous time additive processes and applications }, doi={10.1080/17442508.2013.774402 }, journal={Stochastics An International Journal of Probability and Stochastic Processes. }, year={2014 }, month={1}, volume={81 (1) }, pages={147--185}, }